Alert archive / Arkansas / Flash Flood Warnings in 2017
Flash Flood Warning 9, NWS Little Rock, AR
NWS Little Rock, AR issued this flash flood warning at Apr 26, 2017, 3:43 PM CDT for 8 counties in Arkansas. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 26, 2017, 3:43 PM CDT (20:43 UTC)
- Expired
- Apr 26, 2017, 6:45 PM CDT
- In force
- 3 hr
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Flood severity
- None
Counties Clark County, AR, Dallas County, AR, Grant County, AR, Hot Spring County, AR, Lonoke County, AR, Ouachita County, AR, Pulaski County, AR, Saline County, AR
The radar
The Little Rock radar (KLZK), 87 km from the middle of the area, began a volume at 20:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 26, 3:46 PM CDT | FLASH FLOOD | 2 Ene Mabelvale, AR | FLASH FLOODING WAS REPORTED...WITH SOME VEHICLES STRANDED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KBAD), launched 12:00Z, 8.7 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 761 J/kg
- Mixed-layer CIN
- -435 J/kg
- Mixed-layer LCL
- 770 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 324 m²/s²
- 0-3 km storm-relative helicity
- 327 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
785
WGUS54 KLZK 262043
FFWLZK
ARC019-039-053-059-085-103-119-125-262345-
/O.NEW.KLZK.FF.W.0009.170426T2043Z-170426T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Little Rock AR
343 PM CDT WED APR 26 2017
The National Weather Service in Little Rock has issued a
* Flash Flood Warning for...
Clark County in southwestern Arkansas...
West central Lonoke County in central Arkansas...
Grant County in central Arkansas...
Dallas County in southwestern Arkansas...
Western Ouachita County in southwestern Arkansas...
Eastern Saline County in central Arkansas...
Pulaski County in central Arkansas...
Hot Spring County in southwestern Arkansas...
* Until 645 PM CDT
* At 341 PM CDT, Doppler radar indicates widespread areas of 2
inches or more of rain have fallen in the warned area. Reports of
minor street flooding have already occurred and with moderate to
heavy rain continuing to fall over the warned area, flash flooding
is likely to occur.
* Some locations that will experience flooding include...
Little Rock... North Little Rock...
Benton... Sherwood...
Jacksonville... West Little Rock...
Maumelle... Bryant...
Camden... Arkadelphia...
Malvern... Downtown Little Rock...
Sheridan... North Little Rock Airport...
Southwest Little Rock... Little Rock AFB...
Haskell... Shannon Hills...
Gurdon... Wrightsville...
LAT...LON 3378 9311 3381 9314 3380 9318 3385 9329
3389 9330 3397 9338 3439 9299 3439 9295
3443 9295 3451 9288 3450 9279 3458 9281
3490 9251 3490 9245 3485 9246 3490 9244
3489 9188 3338 9304 3338 9311
$$
64What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Apr 26, 3:21 PM CDT, 22 minutes earlier.
Area forecast discussion, Apr 26, 3:21 PM CDT, 22 minutes before
Area Forecast Discussion National Weather Service Little Rock AR 321 PM CDT Wed Apr 26 2017 .SHORT TERM...Tonight Through Friday Biggest issue in the short term will be dealing with convection ahead of the cold front tonight, as well as remaining severe chances, and heavy rainfall possibilities. As of now, cold front is basically from near Harrison to between Mena and Poteau. Convection out ahead of the front has been severe in places, shifting from northern/western Arkansas this morning to southern Arkansas this afternoon. The south will be where the highest severe chances will be, as low pressure pushes northeast into Arkansas, and interacts with an instability axis over southern into southeastern Arkansas. Additional rainfall could be heavy at times, which could lead to localized flash flooding issues. Convection will push eastward through the evening, as the front moves on across the state. Front will shift eastward, stalling out briefly to the south of Arkansas. By Friday, the front will move back to the north, then stall out in the vicinity of western and northwest Arkansas. This will lead to issues into the weekend. More on that in the long term discussion... && .LONG TERM...Friday Night Through Wednesday After a drying out period during the end of the short term period, the long term is shaping up to be a very wet period, with perhaps some severe storms sprinkled in for good measure. First, the pattern. Broad troughing over the Rockies will yield southwesterly flow over the Mid and Lower Mississippi River Valley areas Friday night into Saturday. The trough will deepen Saturday as it transitions to a closed upper low, before ejecting northeast across the southern and central plains late Saturday night into Sunday morning. Meanwhile at the surface, a stalled frontal boundary will be positioned across northern Arkansas. This will act as a focus for showers and thunderstorms, and resulting heavy rains, Friday evening through early Sunday. Eventually, as the upper low ejects into the Saturday night, this front will shift east and exit the state. Until it does so however, copious amounts of Gulf moisture will stream northward into Arkansas to feed the convection that develops, which will result in heavy rains. Forecast PWAT values in some guidance are nearing or above all-time highs. Whether this is realized is irrelevant, as the pattern supports PWAT plumes that will be well above normal. Now, onto the nitty gritty. There are two hazards for this upcoming weekend. First, forecast rainfall amounts from Friday afternoon through Sunday are quite impressive. Some guidance indicates double digit rainfall totals could occur in portions of west central Arkansas during this period. While it's hard to say whether that will be realized or not, what we are confident in saying is that widespread rainfall amounts in excess of 4 inches appear to be a very good bet. This axis of heavy rain will likely be centered from around Johnson/Logan counties up through Sharp county, with the heaviest amounts predicted to be from perhaps Stone or Searcy county back to the west. This will generate some flash flooding and river flooding. The scope of the flooding will depend largely on exactly where that axis of heavy rain sets up and how wide it is, and obviously the end amounts. However it would probably be wise to pay attention to the forecasts over the next day or two as clarity in the details will offer a better idea of what to expect. The second hazard will be the severe storms aspect. Forecast soundings through this period, look sufficient for supercell thunderstorms. While several waves of convection are expected, the most likely periods for severe storms looks to be Friday evening and Friday night, and then again late Saturday night as the upper trough moves through the plains. Instability and shear all appear sufficient to produce at least some severe weather, with damaging winds and hail being the primary threats. Tornadoes will also be a possibility, but the nocturnal timing of storms makes this a difficult call. As with the flooding aspect, time will bring clarity to the details of this setup so individuals are encouraged to continue to monitor future forecasts. By midday Sunday the upper trough will be overhead, while the cold front and associated convection will be east of the state. A much needed dry spell is expected to round out the long term period. && .FIRE WEATHER... As conditions will be rather wet into next week, no significant fire weather issues are anticipated. && .PRELIMINARY POINT TEMPS/POPS... Batesville AR 48 71 56 79 / 80 10 20 40 Camden AR 47 76 59 85 / 60 10 10 20 Harrison AR 42 67 55 76 / 60 10 40 40 Hot Springs AR 46 73 58 81 / 50 10 10 30 Little Rock AR 50 72 57 80 / 70 10 10 40 Monticello AR 51 75 60 85 / 80 10 10 20 Mount Ida AR 43 73 58 81 / 40 10 20 40 Mountain Home AR 44 68 54 78 / 70 10 40 40 Newport AR 50 70 57 79 / 90 10 20 40 Pine Bluff AR 50 74 57 83 / 80 10 10 30 Russellville AR 45 72 56 79 / 50 10 20 40 Searcy AR 49 71 55 79 / 80 10 20 40 Stuttgart AR 51 72 58 82 / 80 10 10 30 && .LZK Watches/Warnings/Advisories... Lake Wind Advisory until 8 PM CDT this evening FOR Arkansas- Baxter-Boone-Bradley-Calhoun-Clark-Cleburne-Cleveland-Conway- Dallas-Desha-Drew-Faulkner-Fulton-Garland-Grant-Hot Spring- Independence-Izard-Jackson-Jefferson-Johnson-Lincoln-Logan- Lonoke-Marion-Monroe-Montgomery-Newton-Ouachita-Perry-Pike-Polk- Pope-Prairie-Pulaski-Saline-Scott-Searcy-Sharp-Stone-Van Buren- White-Woodruff-Yell. && Short Term...57 / Long Term...64
Hazardous weather outlook, Apr 26, 5:00 AM CDT, 10 hours 43 minutes before
Hazardous Weather Outlook National Weather Service Little Rock AR 500 AM CDT Wed Apr 26 2017 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-271000- Boone-Marion-Baxter-Fulton-Sharp-Newton-Searcy-Stone-Izard- Independence-Johnson-Pope-Van Buren-Cleburne-Jackson-Logan-Conway- Faulkner-White-Woodruff-Scott-Yell-Perry-Polk-Montgomery-Garland- Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-Clark-Hot Spring-Grant- Jefferson-Arkansas-Dallas-Cleveland-Lincoln-Desha-Ouachita- Calhoun-Bradley-Drew- 500 AM CDT Wed Apr 26 2017 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...Today and Tonight Strong to severe storms are forecast today. The chance for thunderstorms will increase throughout the day and part of tonight, as an upper storm system and cold front move through the region. A line of strong to severe thunderstorms is expected to form this afternoon to evening, and move through Arkansas. Damaging winds and large hail will be the main concerns, but tornadoes will be possible with any discrete storms that do develop out ahead of the line of storms, as well as along the leading edge of the main thunderstorm line. The Storm Prediction Center has placed much of Arkansas in an Enhanced Risk area, while parts of southern Arkansas are in a Moderate Risk. Area residents should monitor the weather closely today. Also, winds will be elevated today and a lake wind advisory will be in effect. .DAYS TWO THROUGH SEVEN...Thursday Through Tuesday The potential for severe weather returns again by Friday, as a warm front lifts northward across Arkansas. Large hail and damaging winds will once again be the main threats. The potential for heavy rainfall will also exist, increasing the concern for flash flooding and river flooding. The unsettled weather pattern will continue into the weekend. Yet another storm could produce additional severe weather over the Mid- South as a new cold front is forecast to move through the region. Due to forecast uncertainties with this system, please continue to monitor the latest outlooks from your NWS office. .Spotter Information Statement... Spotter activation may be needed today, Friday and Saturday. Please monitor the latest forecasts over the several few days. .Spotter Information Statement... Spotter activation will not be needed. && Visit NWS Little Rock on the web. Go to http://weather.gov/lzk. 59/51
In the hours before
Local storm report, Apr 26, 11:35 AM CDT, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1135 AM CDT WED APR 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1008 AM TSTM WND DMG DARDANELLE 35.23N 93.17W
04/26/2017 YELL AR SOCIAL MEDIA
SEVERAL TREES REPORTED DOWN IN DARDANELLE
&&
55Special weather statement, Apr 26, 12:09 PM CDT, 3 hours 34 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1209 PM CDT WED APR 26 2017
ARZ031-032-039-042>044-261800-
Pulaski AR-Perry AR-Saline AR-Faulkner AR-Conway AR-Garland AR-
1209 PM CDT WED APR 26 2017
...SIGNIFICANT WEATHER ADVISORY FOR PERRY...SOUTH CENTRAL CONWAY...
SOUTHWESTERN FAULKNER...NORTHWESTERN GARLAND...NORTHWESTERN SALINE...
SOUTHEASTERN YELL...NORTHWESTERN PULASKI AND SOUTHEASTERN POPE
COUNTIES UNTIL 100 PM CDT...
At 1209 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles northwest of Lake Ouachita State Park, or 18 miles northwest of
Hot Springs, moving northeast at 50 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Hot Springs Village... Morrilton...
Perryville... Oppelo...
Mountain Pine... Perry...
Adona... Houston...
Sequoya Park... Little Italy...
Roland in Pulaski County... Jessieville...
Lake Ouachita State Park... Wye Mountain...
Williams Junction... Petit Jean State Park...
Bigelow... Casa...
Aplin... Fourche...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A tornado watch remains in effect until 500 PM CDT for central
Arkansas.
LAT...LON 3477 9337 3477 9329 3484 9328 3524 9278
3490 9245 3453 9324 3476 9339
TIME...MOT...LOC 1709Z 236DEG 43KT 3471 9327
CavanaughLocal storm report, Apr 26, 1:37 PM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
137 PM CDT WED APR 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1022 AM TSTM WND DMG ATKINS 35.24N 92.95W
04/26/2017 POPE AR FIRE DEPT/RESCUE
TREES REPORTED DOWN IN ATKINS.
&&
55Special weather statement, Apr 26, 2:32 PM CDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Little Rock AR
232 PM CDT WED APR 26 2017
ARZ052>054-262015-
Hot Spring AR-Pike AR-Clark AR-
232 PM CDT WED APR 26 2017
...SIGNIFICANT WEATHER ADVISORY FOR CLARK...EASTERN PIKE...
NORTHWESTERN DALLAS AND SOUTHERN HOT SPRING COUNTIES UNTIL 315 PM
CDT...
At 231 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles northeast of Blevins, or 11 miles northwest of Prescott, moving
northeast at 50 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Arkadelphia... Amity...
Caddo Valley... Okolona...
Gum Springs in Clark County... Halfway...
Richwoods... DeGray Lake State Park...
Donaldson... Delight...
Friendship... Bismarck...
Antoine... Billstown...
Alpine... Curtis...
Pisgah... Midway in Hot Spring County...
Burtsell... Lower Lake Recreation Area...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A tornado watch remains in effect until 500 PM CDT for southwestern
Arkansas.
LAT...LON 3433 9352 3431 9292 3418 9268 3415 9275
3416 9288 3407 9289 3387 9330 3389 9330
3396 9337 3395 9342 3396 9347 3394 9351
3396 9354 3396 9361 3398 9363
TIME...MOT...LOC 1931Z 239DEG 45KT 3396 9348
BrownSpecial weather statement, Apr 26, 3:28 PM CDT, 15 minutes before
Special Weather Statement
National Weather Service Little Rock AR
328 PM CDT WED APR 26 2017
ARZ043-044-262115-
Pulaski AR-Saline AR-
328 PM CDT WED APR 26 2017
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PERRY...NORTHWESTERN
LONOKE...SOUTHERN FAULKNER...CENTRAL SALINE AND PULASKI COUNTIES
UNTIL 415 PM CDT...
At 328 PM CDT, Doppler radar was tracking a strong thunderstorm over
Benton, moving northeast at 45 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Little Rock... North Little Rock...
Benton... Sherwood...
Jacksonville... West Little Rock...
Maumelle... Bryant...
Downtown Little Rock... North Little Rock Airport...
Little Rock AFB... Southwest Little Rock...
Haskell... Shannon Hills...
Argenta... Otter Creek...
Little Italy... Gravel Ridge...
Olmstead... Roland in Pulaski County...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A tornado watch remains in effect until 500 PM CDT for central
Arkansas.
LAT...LON 3486 9208 3447 9250 3455 9270 3494 9265
3494 9254 3496 9250 3494 9247 3486 9247
3485 9245 3490 9245 3491 9242 3493 9242
3493 9223 3502 9222 3501 9207
TIME...MOT...LOC 2028Z 205DEG 38KT 3459 9257
CavanaughLocal storm report, Apr 26, 3:34 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
334 PM CDT WED APR 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0318 PM HAIL HASKELL 34.51N 92.64W
04/26/2017 E0.88 INCH SALINE AR PUBLIC
&&
55The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 1:47 AM CDT | Severe Thunderstorm Warning | LZK | Boone, Marion, Newton, Searcy | 43 min |
| Apr 26, 2:30 AM CDT | Severe Thunderstorm Warning | LZK | Baxter, Marion | 30 min |
| Apr 26, 2:34 AM CDT | Special Weather Statement | LZK | Marion, Newton | 41 min |
| Apr 26, 4:19 AM CDT | Lake Wind Advisory | LZK | Arkansas, Baxter, Bradley, Calhoun, Clark, Cleburne and 28 more | 15 hr |
| Apr 26, 7:43 AM CDT | Special Weather Statement | LZK | Boone | 47 min |
| Apr 26, 8:30 AM CDT | Severe Thunderstorm Warning | LZK | Logan, Scott | 45 min |
| Apr 26, 8:39 AM CDT | Severe Thunderstorm Warning | LZK | Marion | 36 min |
| Apr 26, 9:01 AM CDT | Severe Thunderstorm Warning | LZK | Baxter, Marion | 29 min |
| Apr 26, 9:11 AM CDT | Severe Thunderstorm Warning | LZK | Logan | 49 min |
| Apr 26, 9:18 AM CDT | Severe Thunderstorm Warning | LZK | Johnson, Newton | 42 min |
| Apr 26, 9:21 AM CDT | Special Weather Statement | LZK | Yell | 39 min |
| Apr 26, 9:21 AM CDT | Severe Thunderstorm Warning | LZK | Baxter, Fulton | 24 min |
| Apr 26, 9:30 AM CDT | Tornado Warning | LZK | Johnson | 21 min |
| Apr 26, 9:34 AM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Newton, Pope | 41 min |
| Apr 26, 9:47 AM CDT | Severe Thunderstorm Warning | LZK | Conway, Logan, Perry, Pope, Yell | 43 min |
| Apr 26, 9:55 AM CDT | Tornado Warning | LZK | Conway, Perry, Yell | 24 min |
| Apr 26, 10:02 AM CDT | Tornado Warning | LZK | Logan, Pope, Yell | 28 min |
| Apr 26, 10:11 AM CDT | Severe Thunderstorm Warning | LZK | Conway, Newton, Pope, Searcy, Van Buren | 49 min |
| Apr 26, 10:22 AM CDT | Severe Thunderstorm Warning | LZK | Polk | 38 min |
| Apr 26, 10:23 AM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Pope | 37 min |
| Apr 26, 10:27 AM CDT | Severe Thunderstorm Warning | LZK | Garland, Montgomery, Perry, Scott, Yell | 33 min |
| Apr 26, 10:28 AM CDT | Tornado Warning | LZK | Conway, Faulkner, Pope, Van Buren | 26 min |
| Apr 26, 10:44 AM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Conway, Faulkner, Searcy, Stone, Van Buren | 46 min |
| Apr 26, 11:16 AM CDT | Flash Flood Warning | LZK | Boone, Johnson, Marion, Newton, Pope, Searcy | 3 hr |
| Apr 26, 11:32 AM CDT | Special Weather Statement | LZK | Montgomery | 43 min |
| Apr 26, 11:51 AM CDT | Severe Thunderstorm Warning | LZK | Fulton, Izard, Sharp | 12 min |
| Apr 26, 12:01 PM CDT | River Flood Warning | LZK | Perry | 11 days |
| Apr 26, 12:09 PM CDT | Special Weather Statement | LZK | Garland, Perry | 51 min |
| Apr 26, 2:01 PM CDT | Flash Flood Warning | LZK | Garland, Montgomery | 3 hr |
| Apr 26, 2:32 PM CDT | Special Weather Statement | LZK | Clark | 43 min |
| Apr 26, 2:38 PM CDT | Flash Flood Warning | LZK | Conway, Perry | 3 hr |
| Apr 26, 2:56 PM CDT | Severe Thunderstorm Warning | LZK | Dallas, Grant, Hot Spring, Saline | 34 min |
| Apr 26, 3:28 PM CDT | Special Weather Statement | LZK | Pulaski, Saline | 47 min |
| Apr 26, 4:02 PM CDT | Special Weather Statement | LZK | Jefferson, Lonoke, Prairie | 43 min |
| Apr 26, 4:07 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Lonoke, Monroe, Prairie | 53 min |
| Apr 26, 4:11 PM CDT | Tornado Warning | LZK | Arkansas, Jefferson, Lonoke, Prairie | 34 min |
| Apr 26, 4:14 PM CDT | Special Weather Statement | LZK | Calhoun, Ouachita | 46 min |
| Apr 26, 4:18 PM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Dallas, Ouachita | 57 min |
| Apr 26, 4:21 PM CDT | Tornado Warning | LZK | Monroe, Prairie, Woodruff | 39 min |
| Apr 26, 4:33 PM CDT | Severe Thunderstorm Warning | LZK | Monroe, Prairie, Woodruff | 42 min |
| Apr 26, 4:46 PM CDT | Severe Thunderstorm Warning | LZK | Jackson, Woodruff | 44 min |
| Apr 26, 5:04 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Cleveland | 41 min |
| Apr 26, 5:26 PM CDT | Flash Flood Warning | LZK | Cleveland, Jefferson | 2 hr |
| Apr 26, 5:51 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Cleveland, Drew | 26 min |
| Apr 26, 6:02 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Drew | 29 min |
| Apr 26, 6:11 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha | 49 min |
| Apr 26, 6:47 PM CDT | Severe Thunderstorm Warning | LZK | Desha | 28 min |
Nearby
Flash Flood Warnings in Arkansas, 2017Every flash flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.